# SDR SCNA20201014163

- Difficulty date: October 9, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE ASSEMBLY (SHARK FIN) WORN ON LT HORIZ PANEL 333AB.  REMOVED AND REPLACED BLADE ASSEMBLY (SHARK FIN) ON LT HORIZ PANEL 333AB, IAW SRM 51-40-02-0G-0 PAR 4.
